MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-120/I20-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was implanted with an afx bifurcated stent graft , vela suprarenal, and limb stent graft on (b)(6) 2015.During follow-up on (b)(6) 2017 and per angiography, it was confirmed that the patient developed an iliac aneurysm distal to the previously implanted limb stent graft.The patient was asymptomatic during this follow-up.The secondary case for this patient was completed on the same date (b)(6) 2017 and the patient was implanted with a new afx limb stent graft.No devices were explanted during this secondary procedure.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following reported event: the developed iliac aneurysm distal to graft (at the left common iliac artery).Device, user, procedure or anatomy relatedness of this complaint could not be determined based on the information shared with endologix to review.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was not reported.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.Additional information: add method code 3331, 4112.Add result code 213.Add conclusion code 22, 50, 4310.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7445887
Report Number2031527-2018-00283
Device Sequence Number11204765
Product Code MIH
UDI-Device Identifier00818009011992
UDI-Public(01)00818009011992(17)180422
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/22/2018
Device Model NumberBA28-120/I20-40
Device Lot Number1331260-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2017
Supplement Date Received by Manufacturer03/09/2017
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-LIMB STENT GRAFT - LOT 1342610-005; AFX-VELA SUPRARENAL - LOT 1341528-003; AFX-LIMB STENT GRAFT - LOT 1342610-005; AFX-VELA SUPRARENAL - LOT 1341528-003
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR